# SDR ASAA2016052516847

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,679 hours, 11,067 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02498844
- Condition: Failed
- Location: Flight Deck
- Part time: 51,864 hours, 19,740 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MC PANEL, F/O'S COURSE DIGITAL READOUT FIRST DIGIT SHOWS SEGMENTS OF OTHER NUMBERS WHEN ON 1 & 3.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED DFCS MODE CONTROL PANEL IAW AMM 22-11-34-400-801, TEST PASSED. ALSO ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR MCP IAW AMM 22-11-34/501, DFCS LAND VERIFY TEST IAW AMM 22-11-00/201, AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ALL TESTS PASS.  ACFT REMAINS CAT IIIA AUTOLAND & HGS, SCREW REFLECTS SAME. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
